# SDR USAA2014051600006

- Difficulty date: May 15, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 64,411 hours, 24,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141N517040
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 GALVANIC CORROSION ON SUPPORT ANGLE BETWEEN BS 345 TO BS 365, LBL 62. REPLACED SUPPORT ANGLE BETWEEN BS 345 TO BS 365, LBL 62 IAW SRM 51-40-02 & 51-10-02.
